MAUDE Adverse Event Report: ENCISION INC. EM3-60; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES

ENCISION INC. EM3-60; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Model Number EM3-60
Medical Device Problem Codes Melted (1385); Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
The em3-60 cable, which is connected to the esu and aem monitor, burned in the operating room during surgery.There were no injuries to patients or users reported.

Brand Name
EM3-60
Common Device Name
ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Manufacturer (Section D)
ENCISION INC.
6797 winchester circle
boulder CO 80301
Manufacturer (Section G)
ENCISION INC.
6797 winchester circle
boulder CO 80301
Manufacturer Contact
danielle kaessner
6797 winchester circle
boulder, CO 80301
3034442600
MDR Report Key17030528
Report Number1722040-2023-00001
Device Sequence Number12391148
Product Code GEI
UDI-Device Identifier10815288012983
UDI-Public10815288012983
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K122383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEM3-60
Device Catalogue NumberEM3-60
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2023
Initial Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown